# SDR CA960725103

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 3242 · Brake
- Part: Pressure Plate
- Part number: 2611723
- Condition: Missing
- Location: Nr 5 Brake
- Part time: 23,493 hours
- Component: Bendix, 26088126
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT RETURNED TO GATE DUE TO MASSIVE HYDRAULIC LEAK #5 BRAKE DISINTEGRATED. PRESSURE PLATE MISSING, #1 STATOR HAD DISINTEGRATED. ALL PISTONS HAD HYPER EXTENDED. ONE PISTON BROKEN OUT OF BACK PLATE. REPLACED.
